Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
booots

Going From 10% Bp Back To 2.5% Bp

Recommended Posts

I've been using 10% BP for about 6 months. I started Accutane just over 3 months ago. I really don't think the BP is doing anything.

What's going to happen if I go back to 2.5% BP? Does your body become immune to the BP so that if you lowered the percentage it would effectively be useless?

Link to comment
Share on other sites

From the way BP kills bacteria, you don't become "immune," or desensitize to it. It oxygenates and kills the bacteria.

However, if you're on Accutane, please STOP using it! You're not supposed to be using any active topicals while any Accutane, unless you've worked something out with your derm.

Just gently cleanse and moisturize. You can resume BP (if you wish) once your course is over.

Talk to your derm about it!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×